# SDR AALA202207191890

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 31,119 hours, 12,885 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECTED ENGINE #1 FUEL LEAK. 1000 FUEL POUND SPLIT AFTER 25 MINUTES OF FLIGHT. COMPLETED QRH PROCEDURES. SHUT DOWN ENGINE #1. EMERGENCY DECLARED, FLIGHT DIVERTED TO SDF, LANDING SAFELY. RAN ENGINE #1 IDLE POWER NO LEAKS NOTED PER AMM 71-71-00-200-801-F00 SECTION G. PERFORMED FUEL QUANTITY INDICATING SYSTEM (FQIS) OPERATIONAL TEST PER AMM 28-41-00-710-801. NO DEFECTS NOTED.
